Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 24, 2007, 8:45 PM CDT for Tarrant County, Texas. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 8:45 PM CDT (01:45 UTC)
- Expired
- Apr 24, 2007, 9:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:57 PM CDT | FUNNEL CLOUD | Fort Worth, TX | FUNNEL CLOUD NEAR I-20 AND LAKESIDE AREA. POSSIBLE TORNADO. |
| Apr 24, 8:57 PM CDT | HAIL 1 | Lakeside, TX | |
| Apr 24, 8:57 PM CDT | HAIL 1.25 | Fort Worth, TX | |
| Apr 24, 9:10 PM CDT | HAIL 1 | Haslet, TX | MOSTLY NICKEL HAIL BUT SOME QUARTERS. WINDS ESTIMATED AT 50-60 MPH. RAINFALL TOTAL OVER 7 INCHES |
| Apr 24, 9:12 PM CDT | TSTM WND GST 60 | River Oaks, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:49 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 250148 TORFWD TXC439-250230- /O.NEW.KFWD.TO.W.0028.070425T0145Z-070425T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 845 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... TARRANT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 930 PM CDT * AT 845 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO JUST EAST OF WILLOW PARK NEAR I-20 OR 7 MILES WEST OF WHITE SETTLEMENT...MOVING EAST AT 25 MPH. FUNNEL CLOUDS HAVE BEEN SPOTTED WITH THIS STORM. * THE TORNADO WILL BE NEAR... LAKESIDE...AZLE AND PELICAN BAY BY 855 PM CDT... WHITE SETTLEMENT BY 900 PM CDT... LAKE WORTH...SANSOM PARK AND WESTWORTH BY 905 PM CDT... BLUE MOUND AND SAGINAW BY 915 PM CDT... TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. LAT...LON 3298 9754 3269 9755 3272 9726 3299 9725 $$ 92
3 follow-up statements
000 WWUS54 KFWD 250159 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 859 PM CDT TUE APR 24 2007 TXC439-250230- /O.CON.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/ TARRANT TX- 859 PM CDT TUE APR 24 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN TARRANT COUNTY... AT 859 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR WHITE SETTLEMENT...MOVING EAST AT 35 MPH. SPOTTERS HAVE REPORTED FUNNEL CLOUDS IN ASSOCIATION WITH THIS DANGEROUS THUNDERSTORM. THE TORNADO WILL BE NEAR... SAGINAW BY 905 PM CDT... FORT WORTH...BLUE MOUND AND HASLET BY 910 PM CDT... HALTOM CITY AND WATAUGA BY 915 PM CDT... RICHLAND HILLS...NORTH RICHLAND HILLS...KELLER AND WESTLAKE BY 920 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3299 9753 3272 9754 3274 9703 3299 9704 $$
000 WWUS54 KFWD 250215 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 915 PM CDT TUE APR 24 2007 TXC439-250230- /O.CON.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/ TARRANT TX- 915 PM CDT TUE APR 24 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN TARRANT COUNTY... AT 915 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 1 MILE EAST OF RIVER OAKS...MOVING EAST AT 20 MPH. SPOTTER REPORTS OF 60 MPH WIND AND OCCASIONAL FUNNEL CLOUDS HAVE BEEN RECEIVED. THE TORNADO WILL BE NEAR... BLUE MOUND AND HASLET BY 920 PM CDT... HALTOM CITY BY 925 PM CDT... RICHLAND HILLS...NORTH RICHLAND HILLS...HURST AND WATAUGA BY 930 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3298 9741 3272 9750 3274 9703 3299 9704 $$
000 WWUS54 KFWD 250229 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 929 PM CDT TUE APR 24 2007 TXC439-250239- /O.EXP.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/ TARRANT TX- 929 PM CDT TUE APR 24 2007 ...THE TORNADO WARNING FOR NORTHERN TARRANT COUNTY EXPIRES AT 930 PM CDT... AT 929 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3298 9741 3272 9750 3274 9703 3299 9704 $$ 92
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 7:56 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 24, 7:56 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 756 PM CDT TUE APR 24 2007 .UPDATE... THE WCN HAS BEEN UPDATED TO REMOVE OUR FAR NORTHWESTERN COUNTIES FROM TORNADO WATCH 174. HOWEVER...FOR THE REMAINDER OF TOR BOX 174...THE WATCH HAS BEEN EXTENDED THROUGH 03Z /10PM/...TO ACCOUNT FOR ONGOING CONVECTION. AT THIS TIME...WE ANTICIPATE THAT ALL OF TOR BOX 174 WILL BE ALLOWED TO EXPIRE AT 03Z...AND THE OTHER WATCH BOXES /176 AND 179/ ARE SET TO EXPIRE AT 04Z. SEE UPDATED WCN FOR FURTHER DETAILS. SCHULTZ && .AVIATION... 730 PM CDT THUNDERSTORMS WILL PRIMARILY AFFECT AFW. DFW/DAL LIKELY TO ESCAPE BULK OF ACTIVITY...BUT WILL MAINTAIN VCTS. NO AWW FOR DFW ATTM AS LIGHTNING STRIKES SHOULD BE INFREQUENT WITHIN 10NM OF TERMINAL COMPLEX. HOWEVER...AWW MAY BE NEEDED BEFORE THREAT OF THUNDER COMES TO AN END. LINE OF INTENSE CONVECTION CONTINUES TO DEVELOP FROM SONORA TO BROWNWOOD...WHERE SUNSHINE HAS HELPED SFC-BASED INSTABILITY TO BE REALIZED. ALTHOUGH MOVEMENT OF INDIVIDUAL CELLS IS NORTHEAST... EXPECT PROPAGATION OF LINE TO THE SOUTHEAST THIS EVENING AND OVERNIGHT...IN RESPONSE TO VIGOROUS LLJ. LINE WILL BECOME DISTINCTLY SEPARATED FROM NORTH TEXAS CONVECTION. STORMS MAY REMAIN ROOTED IN THE BOUNDARY LAYER WELL AFTER DARK...FEEDING OFF OF CONSIDERABLE PWATS IN LARGELY UNTAPPED AIR. EXPECT WACO TO BE THE NORTHERN EDGE OF THIS ACTIVITY AND HAVE REFRAINED FROM TS MENTION IN KACT TAF. NONETHELESS...WILL BEAR WATCHING FOR ANY LATE ARRIVALS INTO ACT/GRK. SOUTHERLY SFC WINDS WILL PREVAIL OVERNIGHT. 00Z FWD RAOB SHOWING 46KTS AT 2KFT. OUTSIDE OF CONVECTIVE WIND SHEAR...EXPECT SOME LLWS TO CONTINUE WITH LLJ UNTIL DRYLINE PASSAGE 14-15Z WEDNESDAY MORNING. MOSTLY CLEAR WEDNESDAY AS DRYLINE SCOURS BL DRY AND WINDS SHIFT TO THE SOUTHWEST. DEEP VERTICAL MIXING WILL INCREASE DEPTH OF SPEED SHEAR. BELIEVE MOS WINDS ARE TOO LOW FOR WEDNESDAY. POTENTIAL FOR SIGNIFICANT CROSSWINDS...25016G28KT BEYOND 14Z. WINDS WILL VEER LATE IN THE DAY...REDUCING CROSSWINDS ON RWYS 31L/R. FOR 06Z PACKAGE... WILL ADD A MID-AFTERNOON FM GROUP TO ACCOUNT FOR VEERING AND REDUCED CROSSWIND COMPONENT. 25 && .PREV DISCUSSION... 302 PM CDT ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. && 26/25/21/82 07/06/09/05/92/13
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 24, 8:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST MINERAL WELLS 32.82N 98.08W
04/24/2007 M63 MPH PALO PINTO TX ASOSLocal storm report, Apr 24, 8:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST COMANCHE 31.90N 98.60W
04/24/2007 E59 MPH COMANCHE TX AWOSLocal storm report, Apr 24, 8:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 W WEATHERFORD 32.76N 97.86W
04/24/2007 E0.88 INCH PARKER TX EMERGENCY MNGRSpecial weather statement, Apr 24, 8:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 831 PM CDT TUE APR 24 2007 TXZ131-132-250200- HOOD TX-SOMERVELL TX- 831 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN HOOD COUNTY SOMERVELL COUNTY AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 18 MILES EAST OF STEPHENVILLE...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR VALLEY STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3225 9798 3208 9788 3222 9762 3244 9763 13
Special weather statement, Apr 24, 8:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT TUE APR 24 2007
TXZ094-105-250200-
FANNIN TX-HUNT TX-
835 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
NORTHERN HUNT COUNTY
AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SHERMAN TO 12 MILES SOUTHWEST OF BONHAM TO 19 MILES NORTHWEST OF
GREENVILLE...MOVING NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY...WOLFE CITY AND BONHAM
STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3358 9652 3330 9634 3332 9585 3385 9585
3384 9616
13Special weather statement, Apr 24, 8:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 837 PM CDT TUE APR 24 2007 TXZ118-250230- TARRANT TX- 837 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TARRANT COUNTY AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 6 MILES EAST OF WEATHERFORD...MOVING EAST AT 40 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR TARRANT COUNTY BY 900 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3299 9750 3273 9754 3274 9706 3298 9703
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 60 min |
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 14 min |
| Apr 24, 7:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 24, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 24, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 65 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 65 min |
| Apr 24, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 61 min |
| Apr 24, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 58 min |
| Apr 24, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 62 min |
| Apr 24, 8:31 PM CDT | Special Weather Statement | FWD | Somervell | 29 min |
| Apr 24, 8:31 PM CDT | Tornado Warning | FWD | Parker | 36 min |
| Apr 24, 8:35 PM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Apr 24, 8:37 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Apr 24, 8:41 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Somervell | 30 min |
| Apr 24, 8:48 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 57 min |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 63 min |
| Apr 24, 9:03 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Apr 24, 9:06 PM CDT | Flash Flood Warning | FWD | Collin | 114 min |
| Apr 24, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 66 min |
| Apr 24, 9:18 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Apr 24, 9:21 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 54 min |
| Apr 24, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 38 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Apr 24, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 24, 9:49 PM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 24, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 58 min |
| Apr 24, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 56 min |
| Apr 24, 10:09 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Apr 24, 10:16 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 53 min |
| Apr 24, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 64 min |
| Apr 24, 10:32 PM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Apr 24, 10:34 PM CDT | Flash Flood Warning | FWD | Delta | 116 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Freestone | 23 min |
| Apr 25, 2:23 AM CDT | Special Weather Statement | FWD | Robertson | 37 min |
| Apr 25, 3:05 AM CDT | Special Weather Statement | FWD | Leon | 25 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.